# SDR DL72L954540

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE FUSELAGE SKIN APPROXIMATELY 2 INCHES AFT OF STA 950F, AT S-28R.  DAMAGE REMOVAL RESULTED IN A 4.125 INCH INBD/OUTBD BY 6.0 INCH FWD/AFT CUT-OUT.  THE SKIN IS FABRICATED FROM CLAD 2024-T3 AND WAS MEASURED AT 0.150 INCH THICK.  REPAIRED PER DL ERA 302750-14.
